MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number A2-80071-DF
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected device.
 
Event or Problem Description
On 6/8/2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on 6/1/2020 stating that "an administration set model ax-80071-df lot 18036934 set was leaking at the filter." a patient was involved, but was not harmed or injured.The device operator was a registered nurse.Medication infused gammagard.The distributor representative later made a correction that the model number is a2-80071-df.The contract manufacturer of the affected device is becton, dickinson and company.
 
Event or Problem Description
This is a follow-up for the initially filed mdr.
 
Additional Manufacturer Narrative
On 07/20/2020, the distributor informed zyno medical that the end user had discarded the affected administration set.No administration set will be returned for investigation.Scar ((b)(4)) was issued to the contract manufacturer regarding the filter leaking issue on 06/12/2020.Currently, zyno medical is waiting for the investigation results of the scar.
 
Additional Manufacturer Narrative
The contract manufacturer provided response to scar 2020-001 on (b)(6) 2020.The scar form was reviewed and accepted by zyno on (b)(6) 2020.The filter supplier performed a dhr review of affected lots and found no nonconformance associated with these lots internally.With no samples available, investigation cannot be completed.Therefore, no specific root cause can be determined.As part of the continuous improvements, actions to reduce/eliminate leak failure have been implemented by the filter supplier from (b)(6) 2019 to (b)(6) 2020.
 
Event or Problem Description
This is the second follow-up for the initially filed mdr (3006575795-2020-00006).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick, ma
MDR Report Key10209710
Report Number3006575795-2020-00006
Device Sequence Number11580861
Product Code FPA
UDI-Device Identifier00814371020075
UDI-Public00814371020075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2021
Device Model NumberA2-80071-DF
Device Catalogue NumberA2-80071-DF
Device Lot Number18036934
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer07/20/2020
10/20/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date08/06/2020
11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1